# SDR R61A201612060713

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 23,574 hours, 18,473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED L2 DOOR PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
